Vol. 130, No. 3, 2005 · Contents

Jan Kucera, Carlos Bosch:
Multipliers of temperate distributions

T. N. Janakiraman, S. Muthammai, M. Bhanumathi:
Global domination and neighborhood numbers in Boolean function graph of a graph

T. N. Janakiraman, S. Muthammai, M. Bhanumathi:
Domination numbers on the complement of the Boolean function graph of a graph

Barbara Glanc, Aleksander Misiak, Zofia Stepien:
Equivariant mappings from vector product into $G$-space of vectors and $\varepsilon$-vectors with $G=O(n,1,\mathbb{R})$

Riadh Khennoufa, Olivier Togni:
A note on radio antipodal colourings of paths

I. Chajda, R. Halas, J. Kühr, A. Vanzurova:
Normalization of $MV$-algebras

L. Reich, J. Smital, M. Stefankova:
The converse problem for a generalized Dhombres functional equation

S. A. Imomkulov, J. U. Khujamov:
On holomorphic continuation of functions along boundary sections

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 24 Jul 2005. Last modified: 20 January 2010.

© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition